# SDR CA970807053

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Cable
- Part number: 4913805AS03624
- Condition: Frayed
- Location: Lh Eng Fuel Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND INSPECTION, LEFT HAND FUEL FIRE SHUTOFF CABLE FOUND FRAYED. FUEL FIRE SHUTOFF CABLE REPLACED. TENSION ADJUSTED AND OPERATIONALLY CHECKED SERVICEABLE.
